MathSciNet Relay Station
MathSciNet bibliographic data
MR2448585 30E10 (30C85 30H05 31A15 46J10)
Mas-Blesa, Albert Failure of rational approximation on some Cantor type sets. Proc. Amer. Math. Soc. 137 (2009), no. 2, 635–640.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement